MAUDE Adverse Event Report: ALLERGAN (PRINGY) JUVEDERM VOLLURE XC 2X1 ML; IMPLANT, DERMAL, FOR AESTHETIC USE

ALLERGAN (PRINGY) JUVEDERM VOLLURE XC 2X1 ML; IMPLANT, DERMAL, FOR AESTHETIC USE
Catalog Number 95661
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Bacterial Infection (1735); Nodule (4551)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Continued h.6.Type of investigation code: b15, b17, b20.Clarification to h.6.Type of investigation code: the filler was injected into the patient and is not accessible for return.The syringe was not returned for evaluation.The event is a physiological complication and analysis of the device generally does not assist abbvie in determining a probable cause for this event.Further information regarding event, product, or patient details has been requested.No additional information is available at this time.A review of the device history record has been completed.No deviations or non-conformities noted.Clarification to h.6.[invest.Conclusions code]: the event of inflammatory nodule is a known potential adverse event addressed in the product labeling.The event of h.Pylori infection, deemed not device related is considered an unexpected adverse drug experience.
 
Event or Problem Description
Healthcare professional reported injecting a patient in the lips with 1 syringe of juvéderm® vollure¿ xc and in the chin with 1 syringe of juvéderm® voluma¿ xc.The patient experienced ¿helicobacter pylori¿ and the lips ¿swelled.¿ the patient was treated with antibiotics and steroids.The lip had a ¿granuloma, likely inflammatory, swollen, hot and red, painful¿ and the ¿palpable nodules¿ were ¿firm.¿ biopsy was not provided.The event is ongoing.This is the same event and the same patient reported under mdr id# 3005113652-2023-00600 (abbvie complaint #pr (b)(4)).This mdr is being submitted for the suspect product, juvéderm® vollure¿ xc.

Brand Name
JUVEDERM VOLLURE XC 2X1 ML
Common Device Name
IMPLANT, DERMAL, FOR AESTHETIC USE
Manufacturer (Section D)
ALLERGAN (PRINGY)
route de promery
zone artisanale de pre-mairy
pringy
Manufacturer (Section G)
ALLERGAN (PRINGY)
route de promery
zone artisanale de pre-mairy
pringy
Manufacturer Contact
terry ingram
12331-a riata trace parkway
building 3
austin, TX 78727
8479366324
MDR Report Key17427808
Report Number3005113652-2023-00599
Device Sequence Number7721876
Product Code LMH
UDI-Device Identifier10888628034471
UDI-Public10888628034471
Combination Product (Y/N)Y
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
P110033
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 07/31/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/28/2023
Device Catalogue Number95661
Device Lot NumberV17LB20053
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Fifteen-Day
Initial Date Received by Manufacturer 07/18/2023
Initial Report FDA Received Date07/31/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/28/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
JUVÉDERM® VOLUMA¿ XC
Outcome Attributed to Adverse Event Required Intervention;
Patient Age58 YR
Patient SexFemale